# SDR DALA2019010300017

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 75,650 hours, 56,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER WING EXIT SIGN LIGHTS ON BOTH LEFT AND RIGHT SIDE ARE INOP. FOUND NO VOLTAGE AT BATTERY PACK IN OVERHEAD BIN 25E,D. REPLACED BATTERY IN BATTERY PACK. PER AMM 33-53. BOTH LEFT AND RIGHT EXIT SIGNS WORK GOOD. LP5057498)
